# SDR ASOA200900152

- Difficulty date: January 30, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 16,587 hours, 13,969 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL ON DESCENT, POSITION ZERO.  EMERGENCY DECLARED.  FLT 5372 CX
